Nash Manifolds
Publications mathématiques et informatique de Rennes no. 4  (1986), p. 1-28
@article{PSMIR_1986___4_1_0,
     author = {Shiota, Masahiro},
     title = {Nash Manifolds},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1986},
     pages = {1-28},
     zbl = {0633.14017},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1986___4_1_0}
}
Shiota, Masahiro. Nash Manifolds. Publications mathématiques et informatique de Rennes, no. 4 (1986), pp. 1-28. http://www.numdam.org/item/PSMIR_1986___4_1_0/

[1] M. Artin - B. Mazur, On periodic points, Ann. of.Math., 81 (1965), 82-99. | MR 176482 | Zbl 0127.13401

[2] R. Benedetti - A. Tognoli, On real algebraic vector bundles, Bull. Soc. Math., 104 (1980), 89-112. | MR 560747 | Zbl 0421.58001

[3] D.R. Chillingworth - J. Hubbard, A note on nonrigid Nash structures, Bull. Amer. Math. Soc., 77 (1971), 429-431. | MR 276229 | Zbl 0211.26703

[4] G. Efroymson, The extension theorem for Nash functions, Lecture Notes in Math., Springer, 959 (1982), 343-357. | MR 683141 | Zbl 0516.14020

[5] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, I-II, Ann. of Math., 79 (1964), 109-326. | MR 199184 | Zbl 0122.38603

[6] , H. Hironaka, Triangulations of algebraic sets, Proc. Sympos. Pure Math., 29, Amer. Math. Soc., Providence, R.I., 1975, 165-185. | MR 374131 | Zbl 0332.14001

[7] S. Liojasiewicz, Triangulations of semi-analytic sets, Ann. Scu. Norm. Sup. Pisa, 18 (1964), 449-474 | Numdam | MR 173265 | Zbl 0128.17101

[8] S. Liojasiewicz, Ensembles semi-analytiques, IHES, 1965.

[9] B. Malgrange, Ideals of differentiable functions, Oxford Univ. Press, 1966. | MR 212575 | Zbl 0177.17902

[10] B. Mazur, A note on some contractible 4-manifolds, Ann. of Math., 73 (1961), 221-228. | MR 125574 | Zbl 0127.13604

[11] J.W. Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math., 74 (1961), 575-590. | MR 133127 | Zbl 0102.38103

[12] J.W. Milnor, Lectures on the h-cobordism theorem, Princeton Univ. Press, 1965. | MR 190942 | Zbl 0161.20302

[13] T. Mostowski, Some properties of the ring of Nash functions, Ann. Scu. Norm. Sup. Pisa, III 2 (1976), 245-266. | Numdam | MR 412180 | Zbl 0335.14001

[14] J.F. Nash, Real algebraic manifolds, Ann. of Math., 56 (1952), 405-421. | MR 50928 | Zbl 0048.38501

[15] R. Palais, Equivariant real algebraic differential topology, Part 1, Smoothness categories and Nash manifolds, Notes Brondeis Univ., 1972. | Zbl 0281.57015

[16] D. Pecker, On Efroymson's extension theorem for Nash functions, J. Pure Appl. Algebra, 37 (1985), 193-203. | MR 796409 | Zbl 0581.14016

[17] J.J. Risler, Sur l'anneau des fonctions de Nash globales, C.R.A.S., Paris, 276 (1973), 1513-1516. | MR 318510 | Zbl 0256.13014

[18] M. Shiota, Classification of Nash manifolds, Ann. Inst. Fourier, Grenoble, 33 (1983), 209-232. | Numdam | MR 723954 | Zbl 0495.58001

[19] M. Shiota, Piecewise linearization of real analytic functions, Publ. RIMS, Kyoto Univ., 20 (1984), 727-792. | MR 762952 | Zbl 0568.58004

[20] M. Shiota, Approximation theorems for Nash mappings and Nash manifolds, Trans. Amer. Math. Soc., to appear. | MR 814925 | Zbl 0601.58005

[21] M. Shiota, Abstract Nash manifolds, Proc. Amer, Math. Soc. 95 (1985), to appear. | MR 813829 | Zbl 0594.58006

[22] M. Shiota, Extension de fonctions de Nash C ω , to appear. | MR 830284 | Zbl 0612.58001

[23] M. Shiota - M. Yokoi, Triangulations of subanalytic sets and locally subanalytic manifolds, Trans. Amer. Math. Soc., 286 (1984), 727-750. | MR 760983 | Zbl 0527.57014